# SDR ASOA95004

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Water Separator
- Part number: 44E202A
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ATL-MCN, THE RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED.  FOLLOWED POH PROCEDURES AND SHUTDOWN RIGHT ENGINE.  FLIGHT RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED WATER SEPARATOR AND PRESSURE REGULATOR.  ALSO, REPAIRED BLEED LINE IN RIGHT LEADING EDGE.  OPERATIONAL AND LEAK CHECK GOOD.  PRESSURE REGULATOR P/N 38E96-6A.  (Z)
